<  Back to the Polytechnique Montréal portal

Flatness-Based Extremum-Seeking Control Over Periodic Orbits

M. Guay, D. Dochain, Michel Perrier and N. Hudon

Article (2007)

An external link is available for this item
Department: Department of Chemical Engineering
PolyPublie URL: https://publications.polymtl.ca/21904/
Journal Title: IEEE Transactions on Automatic Control (vol. 52, no. 10)
Publisher: IEEE
DOI: 10.1109/tac.2007.904255
Official URL: https://doi.org/10.1109/tac.2007.904255
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:05
Cite in APA 7: Guay, M., Dochain, D., Perrier, M., & Hudon, N. (2007). Flatness-Based Extremum-Seeking Control Over Periodic Orbits. IEEE Transactions on Automatic Control, 52(10), 2005-2012. https://doi.org/10.1109/tac.2007.904255

Statistics

Dimensions

Repository Staff Only

View Item View Item